# SDR AALA202502105871

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N324RA
- Make and model: Boeing 737823
- Aircraft serial: 44459
- Aircraft time: 16,041 hours, 6,032 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shim
- Part number: BAC153433C
- Condition: Migrated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NUMBER 2 PYLON AFT ENGINE MOUNT BULKHEAD ASSEMBLY TO CHORD SHIM IS MIGRATED. TRIM THE MIGRATED SHIM. PER  D6-37239 737 NDT MANUAL, PART 6, CHAPTER 51-00-00, PROCEDURE 2 OR 19.
